The Bitsadze–Samarskii Problem for a Class of Degenerate Hyperbolic Equations
Differencialʹnye uravneniâ, Tome 38 (2002) no. 2, pp. 271-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_2_a15,
author = {M. S. Salakhitdinov and M. Mirsaburov},
title = {The {Bitsadze{\textendash}Samarskii} {Problem} for a {Class} of {Degenerate} {Hyperbolic} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {271--276},
year = {2002},
volume = {38},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_2_a15/}
}
TY - JOUR AU - M. S. Salakhitdinov AU - M. Mirsaburov TI - The Bitsadze–Samarskii Problem for a Class of Degenerate Hyperbolic Equations JO - Differencialʹnye uravneniâ PY - 2002 SP - 271 EP - 276 VL - 38 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_2_a15/ LA - ru ID - DE_2002_38_2_a15 ER -
M. S. Salakhitdinov; M. Mirsaburov. The Bitsadze–Samarskii Problem for a Class of Degenerate Hyperbolic Equations. Differencialʹnye uravneniâ, Tome 38 (2002) no. 2, pp. 271-276. http://geodesic.mathdoc.fr/item/DE_2002_38_2_a15/